# SDR YHLR20109297

- Difficulty date: November 30, 2010
- Submitted: March 16, 2011
- Operation: General aviation
- Aircraft: N5090M
- Make and model: Beech 76
- Aircraft serial: ME34
- Aircraft time: 1,451 hours
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Acu
- Part time: 815 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO VOR NR 2 DISPLAY ON PFD, ACU BREAKER POPS.  ISOLATED TO ACU.  FOUND EVIDENCE OF WATER ON CONNECTORS.  REPLACED ACU AS REQUIRED.  PERFORMED SYS OPS CHECKS IAW INSTALLATION MANUAL 900-00003-001.
